Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bad headaches and dizziness. Whitish nipple discharge. Look for other signs?

Hello? I am 3 days past my period start day. I am irregular anyway. The past 3 days i have had really abnormal BAD headaches , dizziness . Last night, I noticed that i have a whitish and sometimes clear nipple discharge . No other symptoms except fatigue? I have had unprotected sex. Could i be pregnant or is this just some type of hormonal imbalance. Its coming from both nipples.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have gone through your question carefully and from my clinical experince I can say that you should get a urine pregnancy test done, with first morning sample and an ultra sound pelvis and adnexa to rule out pregnancy.

If there is no pregnancy, then get serum prolactin levels done. it will the be a case of hormonal imbalance and you can take medicine for the same.

however, first rule out pregnancy.

Hope the reply helps you
feel free to ask more questions
Dr. Manisha Gopal

Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor